# SDR AALA201712149005

- Difficulty date: December 3, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 21,546 hours, 7,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004800004
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION OF L4 DOOR SILL BEAM BETWEEN FR 66 TO FR 68, STA 38529 TO STA 39511 AT LEFT STRINGER 23. REPLACED DOOR SILL BEAM BETWEEN FR 66 TO FR 68, STA 38529 TO STA 39511 AT LEFT STRINGER 23 PER SRM 51-42-11.
